# SDR AALA20111127LAX01

- Difficulty date: November 27, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 38,773 hours, 9,972 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

LAX - CREW REPORTED STRONG BURNING SMELL OF RUBBER / ONION IN FLIGHT DECK FLOWING INTO THE FIRST CLASS GALLEY AND CAUSING SOME VISIBLE SMOKE IN GALLEY.  THE FLIGHT ATTENDANTS TURNED OFF ALL OVENS AND PROBLEM NOT SOLVED.  EMERGENCY DECLARED FLIGHT RETURNED LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT CURRENTLY UNDERGOING MAINTENANCE.
